# SDR UALA2013052403608

- Difficulty date: May 21, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 47,169 hours, 11,599 cycles
- Engine: Pwa PW4056
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Shield
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HYDRAULIC AND FUEL HOSE SHIELD DAMAGED.  REPLACED NR 2 ENG HYD AND FUEL HOSE SHIELD.
